Research Repository

Sharp Inequalities of Ostrowski Type for Convex Functions Defined on Linear Spaces and Application

Kikianty, Eder and Dragomir, Sever S and Cerone, Pietro (2008) Sharp Inequalities of Ostrowski Type for Convex Functions Defined on Linear Spaces and Application. Computers and Mathematics with Applications, 56 (9). pp. 2235-2246. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.

Abstract

An Ostrowski type inequality for convex functions defined on linear spaces is generalised. Some inequalities which improve the Hermite–Hadamard type inequality for convex functions defined on linear spaces are derived using the obtained result. The results in normed linear spaces are used to obtain some inequalities which are related to the given norm and associated semi-inner products, and to prove the sharpness of the constants in those inequalities.

Item Type: Article
Uncontrolled Keywords: ResPubID15150, Ostrowski type inequality, Hermite–Hadamard type inequality, semi-inner product, convex function
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 01 Sep 2011 05:28
Last Modified: 01 Sep 2011 05:28
URI: http://vuir.vu.edu.au/id/eprint/3760
DOI: 10.1016/j.camwa.2008.03.059
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar